Ask an expert
Question

20 Jul 2011

Bleeding after menstruation period.
I am using Yaz and every month after my period i start taking active pill but the bleeding does not stop, my doctor prescribe medication to stop the bleeding, but i am afraid i cannot use the medication evry month to stop it, must i change the pill. What can you recomend?
Answer 438 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like you should change pils, but you should also have a gynae check-up to be sure that there is no problem in the womb or cervix.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote